Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567463
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Kentaro Yano and Masahiro Kon
Title: $CR$ submanifolds of Kaehlerian and Sasakian manifolds
Additional book information: Progress in Mathematics, Vol. 30, Birkhauser, Cambridge, Mass., 1982, x + 208 pp., $17.50. ISBN 3-7643-3119-4.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Bang-Yen Chen
Journal: Bull. Amer. Math. Soc. 9 (1983), 361-364